MathSciNet Relay Station
MathSciNet bibliographic data
MR1799796 (2001j:57019) 57M50 (57M25 57M27 57S25)
Agol, Ian Bounds on exceptional Dehn filling. Geom. Topol. 4 (2000), 431–449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement